# SDR AALA20180614001

- Difficulty date: June 14, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 51,336 hours, 25,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: CDK29451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN LEFT LONGERON AT STA 993 ABOVE INBOARD FLAP TRACK. REPAIRED LONGERON PER 53-10-00-18.
